# SDR CALA2025081107560

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,572 hours, 23,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 012N0048
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX EA FASTENERS HOLES FOUND ELONGATED.   ON REMOVAL OF FASTENERS IAW EA 5330-04213 REV D OP 004 STEP 3.  ACCOMPLISHED ECRA#5310-08671 AND EA 757-5310-13-A4029 REV-.
